# SDR MEX2003149

- Difficulty date: April 29, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: S271N5013
- Part serial: 6078
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT SUSPENDS TAKE OFF DUE TO EICAS (L FLT CONT HYD) MESSAGE.  THE HYDRAULIC SHUTOFF VALVE WAS VERIFIED AND IT WAS CORRECT.  FIM PROCEDURE WAS ACCOMPLISHED AND NON FAILURE INDICATION WAS DETECTED.  DURING OVERNIGHT SERVICE THE HYDRAULIC SHUTOFF VALVE WAS REPLACED IAW MM, TEST OK.
